A lesson for everyone in drug-drug interactions.

@article{Akram2007ALF,
  title={A lesson for everyone in drug-drug interactions.},
  author={Kamran Akram and Swapna Tadishetty Hanumanth Rao and Miriam L Parker},
  journal={International journal of cardiology},
  year={2007},
  volume={118 1},
  pages={e19-20}
}
An 84-year-old man was admitted to the hospital for severe rhabdomyolysis induced by drug-drug interactions between simvastatin and ketoconazole and he recovered completely. Guidelines are suggesting lower goals for low density cholesterol leading to increased statin use. As the population is aging and treated with multiple medications for other co-morbidities, it is imperative for physician to be aware of potential fatal drug-drug interactions, in our case statins, and look for alternatives. 

From This Paper

Topics from this paper.
3 Citations
0 References
Similar Papers

Similar Papers

Loading similar papers…